# SDR SWAA2014090231458

- Difficulty date: August 20, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 37,860 hours, 25,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5940751
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT LOWER SKIN EDGE CORRODED BETWEEN SKIN LAYERS.  REPAIRED SKIN IAW SRM.
